On nash subsets and mobility chains in bimatrix games
G. A. Heuer and
C. B. Millham
Naval Research Logistics Quarterly, 1976, vol. 23, issue 2, 311-319
Abstract:
This work is concerned with constructing, analyzing, and finding “mobility chains” for bimatrix games, sequences of equilibrium points along which it is possible for the two players to progress, one equilibrium point at a time, to an equilibrium point that is preferred by both players. The relationship between mobility chains and Nash subsets is established, and some properties of maximal Nash subsets are proved.
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800230213
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:23:y:1976:i:2:p:311-319
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().